# SDR AALA202507162816

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 36,001 hours, 15,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR EXIT SIGN HAS COME OFF. LEFT AFT DOOR EXIT SIGN LENS REINSTALLED. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
